Jump to content
CrazyBoards.org

Recommended Posts

I am weaning off Zyprexa-currently on 3.1mg. In the last week or so, my lips have felt really odd. It's as if they are very tight and they feel swollen, although they don't look swollen. Could this be the beginning of TD?

I am very nervous about TD. Jerod says on this site that if you stop the drug, the TD goes away, but I have met people who got TD long after they were off the drugs. I've met several people who got TD from zyprexa --it went away for some of them but not all.

Link to comment
Share on other sites

  • 2 weeks later...

I am weaning off Zyprexa-currently on 3.1mg. In the last week or so, my lips have felt really odd. It's as if they are very tight and they feel swollen, although they don't look swollen. Could this be the beginning of TD?

I am very nervous about TD. Jerod says on this site that if you stop the drug, the TD goes away, but I have met people who got TD long after they were off the drugs. I've met several people who got TD from zyprexa --it went away for some of them but not all.

<{POST_SNAPBACK}>

The anti psychotics themselves can mask TD , so it's not until you're coming off it that you realise you have it, or you may show mild symptoms of TD while on the medication, your Dr removes the medication and your symptoms greatly increase.

TD can go away over time or be with you forever. It sure worries me.

How do you feel now?

Link to comment
Share on other sites

I am weaning off Zyprexa-currently on 3.1mg. In the last week or so, my lips have felt really odd. It's as if they are very tight and they feel swollen, although they don't look swollen. Could this be the beginning of TD?

I am very nervous about TD. Jerod says on this site that if you stop the drug, the TD goes away, but I have met people who got TD long after they were off the drugs. I've met several people who got TD from zyprexa --it went away for some of them but not all.

<{POST_SNAPBACK}>

Tardive diskinesia is sadly common after years of being on antipsychotics.  And shit, I've been on antipsychotics for years.  All antipsychotics can cause TD, but the newer atypical molecules are said to be a bit safer.  Hopefully they are.  You still want to take the newer molecules as they generally have less extrapyramidal side-effects.  The risk of TD increases with the dose of an antipsychotic - usually the more you take, the higher the risk.  From what I read, many TDs go away, but some can be permanent.  Women are more prone than men to develop TD especially past 40. 

PBF

Link to comment
Share on other sites

  • 2 weeks later...
  • 3 weeks later...

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...